RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 99, Number 2  


Nonlinear dynamics in distributed systems
I. Adjali, J. L. Fernández-Villacañas, M. Gell
164
Space curve evolution, geometric phase and solitons
Radha Balakrishnan
172
Generic solutions for some integrable lattice equations
L. V. Bogdanov
177
Some new methods and results in the theory of ($2+1$)-dimensional integrable equations
M. Boiti, F. Pempinelli, A. K. Pogrebkov
185
N-soliton-type solutions of the self-dual Yang-Mills equations in $M^4$
R. K. Bullough, B. S. Getmanov, P. M. Sutcliffe
201
The nonlinear diffusion–convection equation on the semiline with time-dependent flux at the origin
F. Calogero, S. De Lillo
211
On canonical coordinates in soliton hierarchies
Robert Carroll
220
Exact solutions to the partially integrable Eckhaus equation
R. Conte, M. Musette
226
Deformations of Calogero–Moser systems and finite Toda chains
J. F. van Diejen
234
Geometrical properties of the multidimensional nonlinear differential equations and the finsler metrics of phase spaces of dynamical systems
V. S. Dryuma
241
Non classical symmetries and the Singular Manifold Method: the Burgers equation
P. G. Estevez, P. R. Gordoa
250
Several conjectures and results in the theory of integrable Hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants
E. V. Ferapontov
257
Generalized conditional symmetries and exact solutions of non-integrable equations
A. S. Fokas, Q. M. Liu
263
Inverse scattering transform for the Hamiltonian version of the Davey–Stewartson I Equation
T. I. Garagash, A. K. Pogrebkov
278
Reconciling local realism and quantum physics: a critique to Bell
Claudio Garola
285
The generalized Zakharov–Shabat system and the soliton perturbations
V. S. Gerdjikov
292
Fast decaying potentials on the finite-gap background and the $\bar \partial$-problem on the Riemann surfaces
P. G. Grinevich
300
Pseudo soliton in fluidized beds and its perturbed treatment
Hisao Hayakawa
309
Soliton dynamics for near integrable differential-difference equations
Russell L. Herman
315
Solvability of the derivative nonlinear Schrödinger equation and the massive Thirring model
Jyh-Hao Lee
322
Vortex soliton with axial flow
Kimiaki Konno, Yoshi H. Ichikawa
329
The Harry Dym equation on the complex plane: inverse spectral transform and exact solutions
Boris G. Konopelchenko, Jyh-Hao Lee
337
The Hermitian matrix model and homogeneous spaces
Manuel Mañas
345
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019